I did a stupid thing - I read on the internet that genital warts can be recognized with acetic acid solution, but I rubbed about 50% acetic acid on my penis, and washed with water after. It happend 2 weeks ago, I had these wounds that healed, but i notice that the pigmentation of my penis is different. What can I do about it?
Help me, please
You have not mentioned whether it is post inflammatory hyper or hypopigmentation after using the acetic acid. The treatment for post inflammatory hyperpigmentation includes various skin creams like hydroquinone, azelaic acid, corticosteroids, tretinoin cream and laser treatment. If it still persists then you can go in for laser treatment, Chemical peeling or microdermabrasion. Post inflammatory hypopigmentation is very difficult to treat but sometimes it goes away on its own after exposure to the sun. Creams like Elidel cream or Protropic can be used on these hypopigmented areas but a dermatologist should always be consulted before using any of these. If the symptoms still persist then you can talk to your dermatologist about laser-assisted chemabrasion(LACA).
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I have hyperpigmentation, my skin is darker in some spots, and thin. My doctor told me to avoid sex for a while, and yesterday after two weeks of sexual abstinence I gently masturbated, and my skin became red and irritated a little after, and I have a bit of burning sensation, so I'm not sure how much time I should wait for the skin to be less sensitive and feel like before. I'll see my doctor tomorrow morning.
Thank you, I'll keep you posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.